# SDR ASAA0782225

- Difficulty date: November 9, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- Aircraft time: 42,705 hours, 21,774 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 995792117
- Condition: Delaminated
- Location: Bs 826-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL PUNCTURED DENTED APPROX IN MIDDLE OF PANEL STA 826 TO STA 927 LBL 44 TO LBL 54.  REMOVED DAMAGED AREA, FABRICATED LOCATED DRILLED AND INSTALLED A REPAIR DOUBLER IAW MD80 SRM 53 01 FIG 4 SHEET 4.
